Alert archive / Washington / Wind Advisories in 2015
Wind Advisory 20, NWS Seattle, WA
NWS Seattle, WA issued this wind advisory at Dec 7, 2015, 10:05 AM PST. It took effect at Dec 7, 2015, 3:00 PM PST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Dec 7, 2015, 10:05 AM PST (18:05 UTC)
- In effect from
- Dec 7, 2015, 3:00 PM PST
- Expired
- Dec 7, 2015, 10:16 PM PST
- In force
- 7 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted, in the capitals the NWS used until 2016.
296 WWUS76 KSEW 071805 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 1005 AM PST MON DEC 7 2015 WAZ517-080215- /O.NEW.KSEW.WI.Y.0020.151207T2300Z-151208T1000Z/ /O.CON.KSEW.HW.A.0006.151208T1600Z-151209T0000Z/ CENTRAL COAST- 1005 AM PST MON DEC 7 2015 ...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 2 AM PST TUESDAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 2 AM PST TUESDAY. * WINDS...SOUTHERLY WINDS 20 TO 30 MPH WITH GUSTS TO 45 OR 50 MPH LATE THIS AFTERNOON AND TONIGHT. SOUTH WINDS 25 TO 40 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE ON TUESDAY. * SOME AFFECTED LOCATIONS...THE CENTRAL WASHINGTON COAST INCLUDING THE GRAYS HARBOR AREA. * TIMING...PEAK WINDS WILL PROBABLY OCCUR MIDDAY TUESDAY. * IMPACTS...THE GUSTY WINDS COULD BLOW DOWN WEAKER TREES AND BRANCHES. LOCAL POWER OUTAGES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WAZ516-080215- /O.CON.KSEW.HW.A.0006.151208T1600Z-151209T0000Z/ NORTH COAST- 1005 AM PST MON DEC 7 2015 ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON... * WINDS...SOUTHERLY WINDS 25 TO 40 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE ON TUESDAY. * SOME AFFECTED LOCATIONS...THE NORTH WASHINGTON COAST INCLUDING LA PUSH AND NEAH BAY. * TIMING...PEAK WINDS WILL PROBABLY OCCUR MIDDAY TUESDAY. * IMPACTS...THE GUSTY WINDS COULD BLOW DOWN WEAKER TREES AND BRANCHES. LOCAL POWER OUTAGES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
2 follow-up statements
228 WWUS76 KSEW 072300 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 300 PM PST MON DEC 7 2015 WAZ517-080700- /O.UPG.KSEW.HW.A.0006.151208T1600Z-151209T0000Z/ /O.NEW.KSEW.HW.W.0008.151208T1100Z-151208T2300Z/ /O.EXT.KSEW.WI.Y.0020.000000T0000Z-151208T1100Z/ CENTRAL COAST- 300 PM PST MON DEC 7 2015 ...WIND ADVISORY NOW IN EFFECT UNTIL 3 AM PST TUESDAY... ...HIGH WIND WARNING IN EFFECT FROM 3 AM TO 3 PM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 3 AM TO 3 PM PST TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * WINDS...SOUTHERLY WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL DEVELOP TONIGHT. SOUTH WINDS 20 TO 35 MPH WITH GUSTS TO 60 MPH ARE EXPECTED ON TUESDAY. * SOME AFFECTED LOCATIONS...THE CENTRAL WASHINGTON COAST INCLUDING THE GRAYS HARBOR AREA. * TIMING...THE STRONGEST WIND SHOULD BE MID MORNING TIL EARLY AFTERNOON ON TUESDAY. * IMPACTS...THE GUSTY WINDS COULD BLOW DOWN WEAKER TREES AND BRANCHES. LOCAL POWER OUTAGES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WAZ516-080700- /O.UPG.KSEW.HW.A.0006.151208T1600Z-151209T0000Z/ /O.NEW.KSEW.HW.W.0008.151208T1100Z-151208T2300Z/ NORTH COAST- 300 PM PST MON DEC 7 2015 ...HIGH WIND WARNING IN EFFECT FROM 3 AM TO 3 PM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 3 AM TO 3 PM PST TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * WINDS...SOUTHERLY WINDS 25 TO 35 MPH WITH GUSTS TO 60 MPH ARE EXPECTED ON TUESDAY. * SOME AFFECTED LOCATIONS...THE NORTH WASHINGTON COAST INCLUDING LA PUSH AND NEAH BAY. * TIMING...THE STRONGEST WIND WILL PROBABLY OCCUR BETWEEN MID MORNING AND EARLY TUESDAY AFTERNOON. * IMPACTS...THE GUSTY WINDS COULD BLOW DOWN WEAKER TREES AND BRANCHES. LOCAL POWER OUTAGES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ WAZ001-503-506-507-510-080700- /O.NEW.KSEW.WI.Y.0021.151208T1100Z-151208T2300Z/ SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY- EVERETT AND VICINITY-ADMIRALTY INLET AREA- 300 PM PST MON DEC 7 2015 ...WIND ADVISORY IN EFFECT FROM 3 AM TO 3 PM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT FROM 3 AM TO 3 PM PST TUESDAY. * WIND...SOUTH WIND 20 TO 30 MPH WITH GUSTS TO 50 MPH. * SOME AFFECTED LOCATIONS...THE AREA FROM ABOUT EVERETT NORTH TO THE BELLINGHAM AREA INCLUDING WHIDBEY AND THE SAN JUANS. * TIMING...DURING THE DAY TUESDAY. * IMPACTS...THE GUSTY WINDS COULD BLOW DOWN WEAKER TREES AND BRANCHES. LOCAL POWER OUTAGES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
681 WWUS76 KSEW 080616 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 1016 PM PST MON DEC 7 2015 WAZ517-081430- /O.CAN.KSEW.WI.Y.0020.000000T0000Z-151208T1100Z/ /O.CON.KSEW.HW.W.0008.151208T1100Z-151208T2300Z/ CENTRAL COAST- 1016 PM PST MON DEC 7 2015 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 3 AM TO 3 PM PST TUESDAY... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE WIND ADVISORY FOR MONDAY EVENING INTO EARLY TUESDAY MORNING. * WINDS...SOUTHERLY WINDS 20 TO 35 MPH WITH GUSTS TO 60 MPH ARE EXPECTED ON TUESDAY. * SOME AFFECTED LOCATIONS...THE CENTRAL WASHINGTON COAST INCLUDING THE GRAYS HARBOR AREA. * TIMING...THE STRONGEST WIND SHOULD BE MID MORNING TIL EARLY AFTERNOON ON TUESDAY. * IMPACTS...THE GUSTY WINDS COULD BLOW DOWN WEAKER TREES AND BRANCHES. LOCAL POWER OUTAGES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ WAZ516-081430- /O.CON.KSEW.HW.W.0008.151208T1100Z-151208T2300Z/ NORTH COAST- 1016 PM PST MON DEC 7 2015 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 3 AM TO 3 PM PST TUESDAY... * WINDS...SOUTHERLY WINDS 25 TO 35 MPH WITH GUSTS TO 60 MPH ARE EXPECTED ON TUESDAY. * SOME AFFECTED LOCATIONS...THE NORTH WASHINGTON COAST INCLUDING LA PUSH AND NEAH BAY. * TIMING...THE STRONGEST WIND WILL PROBABLY OCCUR BETWEEN MID MORNING AND EARLY TUESDAY AFTERNOON. * IMPACTS...THE GUSTY WINDS COULD BLOW DOWN WEAKER TREES AND BRANCHES. LOCAL POWER OUTAGES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ WAZ001-503-506-507-510-081430- /O.CON.KSEW.WI.Y.0021.151208T1100Z-151208T2300Z/ SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY- EVERETT AND VICINITY-ADMIRALTY INLET AREA- 1016 PM PST MON DEC 7 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM PST TUESDAY... * WIND...SOUTH WIND 20 TO 30 MPH WITH GUSTS TO 50 MPH. * SOME AFFECTED LOCATIONS...THE AREA FROM ABOUT EVERETT NORTH TO THE BELLINGHAM AREA INCLUDING WHIDBEY AND THE SAN JUANS. * TIMING...DURING THE DAY TUESDAY. * IMPACTS...THE GUSTY WINDS COULD BLOW DOWN WEAKER TREES AND BRANCHES. LOCAL POWER OUTAGES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this wind advisory went out at Dec 7, 9:20 AM PST, 45 minutes earlier.
Area forecast discussion, Dec 7, 9:20 AM PST, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
920 AM PST MON DEC 7 2015
.SYNOPSIS...STRONG PACIFIC FRONTAL SYSTEMS WILL BRING RAIN WITH A
HIGH SNOW LEVEL THROUGH TUESDAY NIGHT. RIVER FLOODING IS LIKELY AND
THE WEATHER WILL BE WINDY AT TIMES WITH HIGH SURF ON THE OCEAN
BEACHES. THE SECOND HALF OF THE WEEK WILL BE COOLER AND MORE SHOWERY.
&&
.SHORT TERM...RAIN IS INCREASING AND SPREADING NORTH OVER WESTERN
WASHINGTON THIS MORNING. THE SNOW LEVEL WILL RISE THROUGH
TONIGHT...PUTTING PRESSURE ON ALREADY HIGH RUNNING RIVERS. A FLOOD
WATCH IS IN EFFECT...AND THERE ARE FLOOD WARNINGS UP FOR THE
SKOKOMISH AND SATSOP. THERE IS A STRONG PRESSURE GRADIENT THIS
MORNING ALONG THE OREGON COAST AND PRESSURES ARE FALLING ALONG THE
OCCLUSION AND INTO ABOUT A 993 MB LOW CENTER OFFSHORE. A SECOND
FRONTAL SYSTEM IS WELL OFFSHORE BUT SPEEDING TOWARD THE AREA AHEAD
OF A 160KT JETSTREAM. THE MOUNTAINS WILL GET HEAVY RAIN ON TUESDAY
AND MORE RIVERS SHOULD JOIN THOSE ALREADY IN FLOOD. THE HEAVY RAIN
AND ALREADY WET SOIL PROMPTED A SPECIAL WEATHER STATEMENT FOR THE
RISK OF MUDSLIDES OR LANDSLIDES. THE SECOND FRONTAL SYSTEM COULD
BRING HIGH WINDS ALONG THE COAST...THE UW WRFGFS SHOWS SOUTHERLY
WIND GUSTS AROUND 50KT OVER THE COASTAL WATERS TUESDAY. THE FORECAST
ON THE COAST HAS GUSTS TO 40 MPH AFTER MIDNIGHT TONIGHT...THAT
SHOULD ARRIVE FASTER THAN THE FORECAST AS SLY WINDS WORK NORTH FROM
THE OREGON COAST LATE THIS AFTERNOON. THE FORECAST FOR COASTAL WIND
GUSTS TO 60 MPH ON TUESDAY LOOKS GOOD...WITH A HIGH WIND WATCH IN
EFFECT.
.LONG TERM...CONFIDENCE IN THE EXTENDED FORECAST PERIOD IS RATHER
LOW...BUT THE MODELS CONTINUE TO AGREE THAT IT WILL BE A PERIOD
OF ACTIVE BUT COOLER WEATHER. THE SNOW LEVEL WILL PROBABLY BE IN
THE 2500 TO 3500 FT RANGE THE ENTIRE PERIOD. AN OCCLUDED FRONT
WILL PROBABLY SWING THROUGH WESTERN WASHINGTON AROUND THURSDAY...
AND ANOTHER FRONT WILL PROBABLY MOVE THROUGH AT SOME POINT.
BETWEEN FRONTS IT SHOULD BE SOMEWHAT SHOWERY. SNOWFALL IN THE
MOUNTAINS DURING THE PERIOD SHOULD BE AROUND 1 TO 3 FT AND
POSSIBLY MORE. MCDONNAL
&&
.AVIATION...STRONG AND MOIST WESTERLY JET STREAM FLOW ALOFT WITH A
STORMY PATTERN THROUGH TUE. DISTURBANCES ALONG THE JET STREAM WILL
SUPPORT ENHANCED RAIN AND MOST-REDUCED VSBYS THIS AFTN AND AGAIN ON
TUE. PERHAPS A SHORT LULL IN RAIN TONIGHT.
KSEA...SEVERAL HOURS OF MODERATE RAIN AND REDUCED VSBY THROUGH ABT
23Z...EASING BY 00Z. IFR CIGS BELOW 020 WILL CONTINUE THIS EVNG.
PERHAPS A BRIEF PERIOD OF VFR CONDS WITH CIGS ABOVE 030
OVERNIGHT...THEN CIGS COMING BACK DOWN BY 12Z TUE. MODERATE RAIN AND
REDUCED VSBY EXPECTED FOR MUCH OF DAY ON TUE.
OTHERWISE...DETAILS OF WIND A CONCERN. TWO OF OUR HIGHEST-RESOLUTION
PIECES OF GUIDANCE SHOW ABOUT 2-3 HOURS THIS AFTN WITH A LIGHT
NORTHERLY COMPONENT TO THE SFC WIND...CENTERED ON THE TIME PERIOD
FROM ABT 21Z-23Z. MOVING FORWARD TO TUE...STRONG 2000-FOOT WINDS
EXPECTED...PEAKING IN THE 15Z-21Z TIME FRAME. DURING THAT
TIME...2000-FOOT WINDS OF 45-55 KT OUT OF THE SOUTHWEST ARE
FORECAST. HANER
&&
.MARINE... A WARM FRONT WILL LIFT NORTH ACROSS THE AREA TODAY. SEAS
WILL CONTINUE TO GRADUALLY SUBSIDE. ANOTHER STRONG FRONTAL SYSTEM
WILL ARRIVE ON TUE. AN ACTIVE PATTERN WILL PERSIST WED THROUGH FRI
DUE TO A SERIES OF FRONTAL SYSTEMS OF VARYING STRENGTHEN MOVING
ACROSS ACROSS THE AREA.
THE EXTRA-TROPICAL STORM SURGE SITE INDICATES THE HIGHEST TIDES
ALONG THE COAST...BASED ON TOKE POINT...WILL BE VERY CLOSE TO THE
HIGHEST ASTRONOMICAL TIDE LEVEL MIDDAY TUESDAY AND MIDDAY WEDNESDAY.
THIS IS BECAUSE OF LARGE EXPECTED ANOMALIES OVER THE NORMAL
PREDICTED TIDE LEVEL. COASTAL SWELL COULD BE W-SW 12-16 FT DURING
THESE TWO HIGH TIDE PERIODS...WHICH MAY BE ENOUGH TO PRODUCE SOME
MINOR TIDAL OVERFLOW. BEACH EROSION COULD ALSO BE A PROBLEM WITH
WAVES RUNNING HIGHER UP BEACHES. CONFIDENCE IS LOW TO MODERATE WITH
THIS AND CONDITIONS COULD TREND LOWER. 33/05
&&
.HYDROLOGY...THE SKOKOMISH AND SATSOP HAVE FLOOD WARNINGS NOW...
HERE IS THE 4AM DISCUSSION: THE WARM FRONT MOVING INTO WESTERN
WASHINGTON TODAY WILL BRING AROUND 1 TO 2.5 INCHES OF PRECIPITATION
TO THE MOUNTAINS. THE SNOW LEVEL WILL START AROUND 4500 FT AND RISE
TO 5500 TO 6500 FT AS THE SYSTEM MOVES THROUGH. THEN A QUICK
SUCCESSION OF FRONTS WILL BRING ROUGHLY 4 TO 9 INCHES OF
PRECIPITATION TO THE MOUNTAINS LATE TONIGHT THROUGH WEDNESDAY
NIGHT. THE SNOW LEVEL WILL CLIMB TO 8000 FT TUESDAY...THEN START
FALLING LATE TUESDAY NIGHT TO AROUND 3500 TO 4500 FT LATE
WEDNESDAY.
THESE RAINFALL AMOUNTS IN THE MOUNTAINS WILL PROBABLY PRODUCE
FLOODING ON THE MORE FLOOD PRONE RIVERS IN WESTERN WASHINGTON. IN
FACT THE LATEST RIVER FORECASTS FROM THE NORTHWEST RIVER FORECAST
CENTER INDICATE THAT THERE WILL BE MINOR TO MODERATE FLOODING ON
MOST ALL THE RIVERS THAT FLOW OFF THE OLYMPICS AND THE WEST SLOPES
OF THE CASCADES...AS WELL AS THE CHEHALIS RIVER AND ITS
TRIBUTARIES THE NEWAUKUM AND SKOOKUMCHUCK. FLOODING COULD BEGIN AS
EARLY AS TUESDAY...BUT IT LOOKS NOW LIKE MOST OF THE FLOODING WILL
BEGIN TUESDAY NIGHT OR WEDNESDAY. MOST RIVERS SHOULD CREST
WEDNESDAY OR WEDNESDAY NIGHT.
WE WILL ISSUE A FLOOD WATCH FOR MOST OF THE FORECAST AREA EARLY
THIS MORNING...ESSENTIALLY AN UPGRADE TO THE FLOOD POTENTIAL
OUTLOOK THAT WAS ISSUED SUNDAY AFTERNOON.
THE EXCEPTION TO ALL OF THIS IS THE SKOKOMISH RIVER...WHICH HAS
BEEN ABOVE FLOOD STAGE MOST OF THE TIME SINCE LAST THURSDAY AND IS
ABOVE ITS MAJOR FLOOD STAGE CURRENTLY. IT WILL CONTINUE TO FLOOD
FOR THE NEXT SEVERAL DAYS.
THERE WILL ALSO BE AN INCREASING POTENTIAL FOR LANDSLIDES DURING
THE NEXT FEW DAYS. THE USGS LANDSLIDE GUIDANCE IS CURRENTLY BELOW
THE THRESHOLD FOR A THREAT. BUT WITH 3 TO 6 INCHES OF RAIN LIKELY ALONG
THE COAST AND 2 TO 5 INCHES OVER MOST OF THE INTERIOR LOWLANDS...
THAT IS LIKELY TO CHANGE. MCDONNAL
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...FLOOD WARNINGS FOR THE SKOKOMISH AND SATSOP RIVERS.
FLOOD WATCH FROM TUESDAY MORNING THROUGH WEDNESDAY AFTERNOON FOR
ADMIRALTY INLET AREA-BELLEVUE AND VICINITY-CASCADES OF
PIERCE AND LEWIS COUNTIES-CASCADES OF SNOHOMISH AND KING
COUNTIES-CASCADES OF WHATCOM AND SKAGIT COUNTIES-CENTRAL
COAST-EAST PUGET SOUND LOWLANDS-EASTERN STRAIT OF JUAN DE
FUCA-EVERETT AND VICINITY-HOOD CANAL AREA-LOWER CHEHALIS
VALLEY AREA-NORTH COAST-OLYMPICS-SEATTLE AND VICINITY-
SOUTHWEST INTERIOR-TACOMA AREA-WESTERN SKAGIT COUNTY-
WESTERN STRAIT OF JUAN DE FUCA-WESTERN WHATCOM COUNTY.
HIGH WIND WATCH FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON
FOR CENTRAL COAST-NORTH COAST.
PZ...SMALL CRAFT ADVISORY FOR ROUGH BAR UNTIL 4 AM PST TUESDAY FOR
GRAYS HARBOR BAR.
SMALL CRAFT ADVISORY UNTIL 4 AM PST TUESDAY FOR COASTAL WATERS
FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-COASTAL
WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-COASTAL
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10
NM-COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER
10 TO 60 NM-COASTAL WATERS FROM POINT GRENVILLE TO CAPE
SHOALWATER OUT 10 NM.
SMALL CRAFT ADVISORY UNTIL 6 AM PST EARLY THIS MORNING FOR
ADMIRALTY INLET-EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE
FUCA-NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 4 AM PST TUESDAY
FOR WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA.
SMALL CRAFT ADVISORY FROM 4 PM THIS AFTERNOON TO 4 AM PST
TUESDAY FOR PUGET SOUND AND HOOD CANAL.
&&
WWW.WEATHER.GOV/SEATTLE
YOU CAN SEE AN ILLUSTRATED VERSION OF THIS DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTMLIn the hours before
Special weather statement, Dec 7, 5:28 AM PST, 4 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SEATTLE WA 528 AM PST MON DEC 7 2015 WAZ503-504-506-507-509-511-512-515>517-555-556-558-559-081330- WESTERN WHATCOM COUNTY-SOUTHWEST INTERIOR-WESTERN SKAGIT COUNTY- EVERETT AND VICINITY-TACOMA AREA-HOOD CANAL AREA- LOWER CHEHALIS VALLEY AREA-WESTERN STRAIT OF JUAN DE FUCA- NORTH COAST-CENTRAL COAST-EAST PUGET SOUND LOWLANDS- BELLEVUE AND VICINITY-SEATTLE AND VICINITY-BREMERTON AND VICINITY- 528 AM PST MON DEC 7 2015 ...HEAVY RAINFALL TODAY THROUGH WEDNESDAY WILL LEAD TO AN INCREASED THREAT OF LANDSLIDES IN WESTERN WASHINGTON... PERIODS OF HEAVY RAINFALL OVER THE PAST WEEK HAVE INCREASED SOIL MOISTURE TO MODERATE LEVELS ACROSS WESTERN WASHINGTON. HEAVY RAINFALL OF 2 TO 5 INCHES ACROSS THE INTERIOR LOWLANDS AND 3 TO 6 INCHES ALONG THE COAST IS EXPECTED TODAY THROUGH WEDNESDAY. THIS AMOUNT OF RAIN WILL PUT EXTRA PRESSURE ON SOIL INSTABILITY... LEADING TO AN INCREASED THREAT OF LANDSLIDES. FOR MORE INFORMATION ABOUT CURRENT CONDITIONS...VISIT WWW.WEATHER.GOV/SEATTLE...SELECT HYDROLOGY...AND THEN SCROLL DOWN FOR THE LINKS TO THE LANDSLIDE INFORMATION PAGES. TO REPORT LANDSLIDES TO THE STATE FOR TABULATION...GO TO THE WASHINGTON STATE LANDSLIDE RISK WEB PAGE AND THE LINK FOR REPORTING. WWW.WEATHER.GOV/SEATTLE
Local storm report, Dec 7, 8:47 AM PST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
847 AM PST MON DEC 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 2 N POTLATCH 47.40N 123.14W
12/07/2015 M3.75 INCH MASON WA TRAINED SPOTTER
24 HOUR TOTAL AS OF 8 AM THIS MORNING.
&&
GRUBThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 7, 3:00 AM PST | Small Craft Advisory | SEW | 18 hr | |
| Dec 7, 3:00 AM PST | Small Craft Advisory for Hazardous Seas | SEW | 13 hr | |
| Dec 7, 4:30 AM PST | Flood Watch | SEW | Clallam, Grays Harbor, Jefferson, King, Lewis, Mason and 5 more | 62 hr |
| Dec 7, 4:33 AM PST | High Wind Watch | SEW | 10 hr | |
| Dec 7, 7:43 AM PST | Small Craft Advisory | SEW | 4 hr | |
| Dec 7, 8:49 AM PST | River Flood Warning | SEW | Grays Harbor | 61 hr |
| Dec 7, 9:00 AM PST | Small Craft Advisory | SEW | 3 hr | |
| Dec 7, 3:00 PM PST | High Wind Warning | SEW | San Juan | 24 hr |
| Dec 7, 3:00 PM PST | Wind Advisory | SEW | San Juan | 24 hr |
Nearby
Wind Advisories in Washington, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.